Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Head injury. Taken migraine medication for headache. Soreness in head. Pain in leg and shoulder. Tingling fingers. What should I do?

Hi Dr Samuel, I was getting some bags out of the trunk last night and the lid of the trunk came down on top of my head very hard. I took some migraine medication last night for a slight headache . I was feel pressure in my head, shoulders, and neck area. This morning just a little soreness in my head area but my left leg had pain and left shoulder and fingers tingle on my left hand ....what should i do? I am not confused, just held group therapy . YYYY@YYYY
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Your symptoms are suggestive of external soft tissue injury, and there is little chance of any internal injury to brain or spinal cord.

As of now, you can take analgesics such as ibuprofen or diclofenac to relieve the pain. The pain should settle down in a few days.

If symptoms are persisting, you should see a doctor. In view of tingling in the hand, one may need to exclude neck injury causing a mild compression of the cervical nerve in that case.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Fri, 16 Nov 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor